# SDR 2008UALA00786

- Difficulty date: February 11, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 31,490 hours, 12,033 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Door 2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R DOES NOT REMAIN ARMED AFTER INITIAL ARMING OF DOOR MUST REARM SEVERAL TIME.  DEBRIS UNDER GIRT BAR FITTING.  REMOVED AND CLEANED DEBRIS FROM AREA AROUND FLOOR FITTINGS.  DOOR ARMS/DISARMS NORMALLY.
